RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2015, Volume 54, Number 6, Pages 653–662 (Mi al719)  

This article is cited in 1 scientific paper (total in 2 paper)

Linearly minimal Jordan algebras of characteristic other than 2

E. R. Baisalovab, A. Aljouieea

a Department of Mathematics and Statistics, Al-Imam Mohammad Ibn Saud Islamic University, P.O.Box 90950, Riyadh, 11623 Saudi Arabia
b Gumilyov Eurasian National University, ul. Munaitpasova 5, Astana, 010008, Kazakhstan

Abstract: It is proved that every nontrivial linearly minimal Jordan algebra of characteristic other than 2 is a division algebra. Then Zel'manov's classification of Jordan division algebras is applied to show that such an algebra is a field.

Keywords: Jordan algebra, division algebra, field.

Funding Agency Grant Number
Imam Mohammed Ibn Saud Islamic University ID 341207 1433
Ministry of Education and Science of the Republic of Kazakhstan 3953/ГФ4
Supported by the Deanship of Scientific Research of the Al-Imam Mohammad Ibn Saud Islamic University, grant ID341207 1433.
Supported by KN MON RK, grant No. 3953/GF 4 (2015–2017).


DOI: https://doi.org/10.17377/alglog.2015.54.601

Full text: PDF file (150 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2016, 54:6, 421–427

Bibliographic databases:

UDC: 510.67
Received: 25.02.2015

Citation: E. R. Baisalov, A. Aljouiee, “Linearly minimal Jordan algebras of characteristic other than 2”, Algebra Logika, 54:6 (2015), 653–662; Algebra and Logic, 54:6 (2016), 421–427

Citation in format AMSBIB
\Bibitem{BaiAlj15}
\by E.~R.~Baisalov, A.~Aljouiee
\paper Linearly minimal Jordan algebras of characteristic other than~2
\jour Algebra Logika
\yr 2015
\vol 54
\issue 6
\pages 653--662
\mathnet{http://mi.mathnet.ru/al719}
\crossref{https://doi.org/10.17377/alglog.2015.54.601}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3497814}
\transl
\jour Algebra and Logic
\yr 2016
\vol 54
\issue 6
\pages 421--427
\crossref{https://doi.org/10.1007/s10469-016-9364-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000377184900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84960332725}


Linking options:
  • http://mi.mathnet.ru/eng/al719
  • http://mi.mathnet.ru/eng/al/v54/i6/p653

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Baizhanov, B. Sh. Kulpeshov, T. S. Zambarnaya, “A.D. Taimanov and model theory in Kazakhstan”, Sib. elektron. matem. izv., 17 (2020), 1–58  mathnet  crossref
    2. Ye. Baissalov, A. Aljouiee, “Surjective quadratic Jordan algebras”, Eurasian Math. J., 11:2 (2020), 19–29  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:114
    Full text:16
    References:18
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020